MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3339
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that air was observed in the line of an unspecified quantity of interlink system t-connector extension sets; further described as ¿when primed with fluids after about 5 to 10 minutes of sitting primed, the extension tubing was full of air¿.This was identified prior to use on pediatric patients.It was stated, the staff would observe the issue prior to use, re-prime and then after about 10 minutes, the tubing would fill with air again.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: the device was received for evaluation.Sample was attached to an unknown set and had solution in the fluid path.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional test including pressure test and clear passage test was performed with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9331614
Report Number1416980-2019-06369
Device Sequence Number2498905
Product Code FPA
UDI-Device Identifier00085412004747
UDI-Public(01)00085412004747
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3339
Device Lot NumberUR18B08082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1